# SDR RRXA10926

- Difficulty date: April 6, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822513N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE BATHTUB FITTING ON FWD SIDE OF STA 340 BETWEEN L34R-35R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  RECEIVED PART AND INSTALLED IAW DC-8 SRM 53-2-0, FIG 2D AND 51-1-20D.
